# SDR SWAA2021070176731

- Difficulty date: May 24, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY LOCATED BS 540 BETWEEN BL 0 TO LBL 24.75 AT CENTER WING BOX.  INSTALLED STIFFENER LOCATED BS 540 BTW BL 0 TO LBL 24.75 AT CENTER WING BOX IAW SRM B737-700 51-40-02 AND SRM 51-10-02 ITEM 9.
